BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item:

Title: Design of Fractional Order Digital Differentiators and Integrators Using Indirect Discretization
Authors: Krishna, B.
Reddy, K.
Keywords: Fractional Order Integrator
Fractional Order Differentiator
Continued Fraction Expansion
Al-Alaoui Transform
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 143p-151p
Abstract: In this paper, design of fractional order digital differentiators and integrators using indirect discretization is presented. The proposed approach is based on using continued fraction expansion to find the rational approximation of the fractional order operator, s^α. The rational approximation thus obtained is discretized by using s to z transforms. The proposed approach is tested for differentiators and integrators of orders 1/4 and 1/2. The results obtained compare favorably with the ideal characteristics.
Description: Mathematics Subject Classification: 26A33, 93B51, 93C95
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num2-2008-143p-151p.pdf191.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License